Discussions that mention valium

Addiction & Recovery board


Hey everyone.

I think withdrawal symptoms, especially opiates, affects everyone different.

I just got out of the hospital after trying to kill myself twice. Coincidance was, I had run out of hydrocodone and oxycodone and was unable to get anymore from the dealer. I was also getting the pills off the internet. Like most, I became addicted indirectly. I had major pain caused by my wisdom teeth. After that first bottle, I was totally hooked.

Anyway, I was taking about 40-50 mg per day. Not a huge habit, but holy $h!t, the withdrawal symtoms were HELL, pure HELL. I was on the fourth floor of the hospital, partly due to this, the other part was b/c of my ongoing depression. those damn pills didn't help, that's for sure. I thought they were helping my depression but nope, they were actually hurting it.

The MD gave my thorazine, elivail and valium to ease the WD. Tonight was the first night I was able to fall asleep easily without those horrid muscle spasms and panic attacks. I think the valium has helped the most. Yeah, it's another drug to help me get off a drug, but still, it's helped TREMENDOUSLY.

Good luck to all struggling w/ this. I feel your pain. I really do. I want to use again but I can't, I just can't. I can't go through this again, no way.

Love,
Elizabeth :wave: